# SDR CALA2010030800064

- Difficulty date: March 2, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 21,422 hours, 6,579 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146N6619
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERIOR SKIN FWD LWR CORNER FOUND PREVIOUS REPAIR DOUBLER WITHOUT RECORD.  PREVIOUS ATA REPAIR.  PREVIOUS REPAIR DOUBLER REMOVED.  INSTALL NEW DOUBLER AS PER SRM 52-30-01, REPAIR 4, FIG 201 AT STA 1383-1388.  FWD LWR AFT CARGO DOOR EXTERIOR SKIN.  PLACED ON A DIP AS PER NOTE C SRM 52-30 01, TO INSPECT WITHIN 3,000 FLIGHT CYCLES AFTER THE REPAIR IS INSTALLED, 52-DIP CONTROL NUMBER 03775.  REINSPECT AFT CARGO DOOR SKIN FWD LWR CORNER STA 1383-1388 SRM 52-30-01 PG 201 CATEGORY B REPAIR 4 TABLE IV EVERY 3000 FLIGHT CYCLES (LFEC NDT PART 6,53-00-06) DIP CTL 03775 LIMIT:  1) RIR: EVERY 3000 F/C.
